×

zbMATH — the first resource for mathematics

On varieties generated by a finitely generated group. (English) Zbl 0125.01402

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baumslag, G.: Wreath products and extensions. Math. Z.81, 286-299 (1963). · Zbl 0123.02202
[2] Burrow, M.: Invariants in free Lie rings. Comm. Pure Appl. Math.11, 419-431 (1958). · Zbl 0084.26104
[3] Gruenberg, K. W.: Residual properties of infinite soluble groups. Proc. London Math. Soc. (3)7, 29-62 (1957). · Zbl 0077.02901
[4] Higman, Graham: Some remarks on varieties of groups. Quarterly J. Math. Oxford (2)10, 165-178 (1959). · Zbl 0089.01302
[5] Neumann, B. H.: Twisted wreath products of groups. Arch. Math.14, 1-6 (1963). · Zbl 0108.02602
[6] ?,Hanna Neumann andPeter M. Neumann: Wreath products and varieties of groups. Math. Z.80, 44-62 (1962). · Zbl 0105.02003
[7] Neumann, Hanna: On varieties of groups and their associated near-rings. Math. Z.65, 36-69 (1956). · Zbl 0070.01905
[8] Neumann, Hanna: Varieties of groups. [Duplicated lecture notes] Manchester College of Science and Technology, 1963.
[9] Neumann, Peter M.: Some indecomposable varieties of groups. Quarterly J. Math. Oxford (2)14, 46-50 (1963). · Zbl 0114.01903
[10] Neumann, Peter M.: On word subgroups of free groups. (To be published.)
[11] ?mel’kin, A. L.: Free polynilpotent groups. Doklady Akad. Nauk SSSR (N. S.)151, 73-75 (1963) [In Russian].
[12] Witt, Ernst: Treue Darstellung Liescher Ringe. J. reine angew. Math.177, 152-160 (1937). · JFM 63.0089.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.